| Model Number |
BURR ATTACHMENT 2.35 MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 27-mar-2026, a sales representative reported via (b)(4) that the locking mechanism on the ar-300b burr attachment is not working.Noticed during a case with no patient effect.